# SDR AALA201702279002

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 13,523 hours, 2,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN OPERATIONAL CHECK FOR EMERGENCY LIGHTS, FOUND THE BATTERIY AT 17WL FAULTING. REPLACED THE BATTERY PACK AT 17WL IAW AMM 33-51-38.
